# SDR DALA2024111210856

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,695 hours, 11,012 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0654893) CORROSION ON FLOOR BEAM AT STA-947, WL-208, LBL-24. REPAIRED FLOOR BEAM AT BS 947 FROM LBL 7 TO LBL 57 WL 208 PER B737-900 S.R.M 53-70-51-2R-5.
